Thompson isometries of the space of invertible positive operators

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

We determine the structure of bijective isometries of the set of all invertible positive operators on a Hilbert space equipped with the Thompson metric or the Hilbert projective metric.

Original languageEnglish
Pages (from-to)3849-3859
Number of pages11
JournalProceedings of the American Mathematical Society
Volume137
Issue number11
DOIs
Publication statusPublished - Nov 1 2009

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this